MathSciNet Relay Station
MathSciNet bibliographic data
MR2061128 20F55 (15A04 47B49)
Li, Chi-Kwong; Spitkovsky, Ilya; Zobin, Nahum Finite reflection groups and linear preserver problems. Rocky Mountain J. Math. 34 (2004), no. 1, 225–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement